# SDR CALA2025072406873

- Difficulty date: July 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737924ER
- Aircraft serial: 62815
- Aircraft time: 26,885 hours, 10,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.  EMERGENCY LIGHTS NOT WORKING LEFT SIDE ON OVERWING EXIT ROWS.  REMOVED AND REPLACED M1694 POWER SUPPLY BATTERY PACK AS REQUIRED IAW AMM 33-51-06-960-805, OPS CHECKED GOOD.
